# SDR SWAA2015072942296

- Difficulty date: July 19, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 20,935 hours, 12,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Bs 727c-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FASTENER HOLES ON FLOOR TO SIDEWALL MOUNT CORRODED, BETWEEN BS 847 TO 727C LEFT SIDE.  REPAIRED THE SUPPORT IAW SRM.
